Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Foundations of a general theory of birational correspondences


Author: Oscar Zariski
Journal: Trans. Amer. Math. Soc. 53 (1943), 490-542
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008468-9
MathSciNet review: 0008468
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008468-9
Article copyright: © Copyright 1943 American Mathematical Society